# SDR CA151211005

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 56,681 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, L

## Discrepancy

(CAN) AT 100 AGL, ACFT  WAS ON AUTO THROTTLE AND WENT TO FULL THROTTLE. CREW EXECUTED A GO AROUND.  LANDED WITHOUT INCIDENT.
